# SDR AALA202211278506

- Difficulty date: November 22, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 29,722 hours, 12,546 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 8221604102
- Condition: Faulted
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, AUTOPILOT A AND B WOULD NOT ENGAGE. FLIGHT RETURNED TO DFW LANDING SAFELY.   REPLACED FLIGHT CONTROL COMPUTER A. REPLACED AILERON POSITION SENSOR M937.   ADJUSTED AILERON ACTUATOR INPUT ARM A. ACCOMPLISHED SATISFACTORY OPERATIONAL TESTS PER AMM 22-11-29, AMM 22-11-33, AND AMM 22-11-25.
